# SDR ASAA2016012715074

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 11,987 hours, 3,898 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND PVR.  QRH PROCEDURES FOLLOWED.  NORMAL OPS RESTORED. ACFT GROUNDED. ACCOMPLISHED FIM 34-61, TASK 835.  OPS CHECK GOOD.
